# SDR BSYA200500004

- Difficulty date: March 2, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N42HD
- Make and model: Piper PA 31P 350
- Aircraft serial: 8152031
- Aircraft time: 10,677 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: WTC21151
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT TOOK OFF, PILOT NOTICED LANDING GEAR HANDLE NOT RETURNING TO NEUTRAL AND THAT THE AC WAS YAWING.  ON APPROACH, COULD NOT GET LT GEAR DOWN AND LOCK LIGHT, C/W MISSED APPROACH, THEN FINALLY GOT LT GEAR DOWN AND LOCK LIGHT, LANDED  WITH NO PROBLEMS.  MAINTENANCE FOUND LT GEAR ACTUATOR BROKEN.  REMOVED AND REPLACED LT GEAR ACTUATOR.
